MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL BILE BAG, REGULAR

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL BILE BAG, REGULAR
Model Number 0015850
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the print on the bile bag appeared to have been assembled upside down.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related, since this part assembly occurred during manufacturing.Visual evaluation of the returned sample noted one opened (without original packaging), bile bag.The bag appeared to be assembled upside-down with the arrow pointed toward the wing cap instead of the t tube connector.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿directions for use: 1.Separate notches within circles.Put straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Insert connector into proximal (drainage) end of t-tube.4.To empty bile bag, remove rubber cap at bottom.Important: hold green connector firmly while removing rubber cap.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DAVOL BILE BAG, REGULAR
Common Device Name
BILE BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8232835
Report Number1018233-2019-00203
Device Sequence Number10817162
Product Code FGE
UDI-Device Identifier00801741011610
UDI-Public(01)00801741011610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number0015850
Device Catalogue Number0015850
Device Lot NumberNGCS3083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2019
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1